# SDR GTIA2015122801443

- Difficulty date: December 28, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 22,563 hours, 10,452 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: D5227900200800
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT HUMMING COMING FROM BOTH EMERGENCY EXITS ACFT LT.  REMOVED FWD & AFT LT EXIT HATCHES FOUND EXCESSIVE FRIME AROUND PERIMETER OF DOOR CUT OUT CLEANED AS REQUIRED. INSTALLED FWD & AFT LT EXIT HATCHES IAW AMM 52-21-11, PB401.
